Being silly

Agama

Agama

Well-known member
Joined
Aug 18, 2014
Messages
62
Location
West Midlands
So I was diagnosed with depression,I was on meds,then I stopped them..my mood is rocky ...being low making my life hard and the thoughts are hard to handle. Anyway...I have a question,is it normal that I get use to feel so low and pushing myself to do anything? I'm not sure shall I ask my psychiatrist for putting me back on meds or just suffer... It's all difficult..specially now when I'm starting my job ..
 
Toasted Crumpet

Toasted Crumpet

ACCOUNT CLOSED
Joined
Feb 11, 2013
Messages
8,424
Location
under the Forum Troll bridge
I think it is part of depression, and if you have been depressed for a long time it can feel "normal" to be like that, but yeah it is hard feeling like that especially when you are starting work.

Have you looked into things like thyroid issues or iron deficiency as they can also make you feel tired and like you have to force yourself to do the smallest thing.

Did the meds help, before? And how long have you been off them?
 
Agama

Agama

Well-known member
Joined
Aug 18, 2014
Messages
62
Location
West Midlands
Hmm yes I am anemic so it may be affected. The really annoying thing is I can't sleep but I'm soo tired everyday...my thyroid is ok,which is good.
I've been on antidepressants and anti anxiety tabs for few years,now I'm of it for like 3-4 months..and the anxiety is kicking back in..and mood is all over the place. But hopefully when I sort out my Hb I will feel better.
Thank u for your replay. I'm just finding harder to function in last few days.
 
SomersetScorpio

SomersetScorpio

Well-known member
Joined
Aug 17, 2012
Messages
13,534
Location
The West Country
If you have previously found medication helpful, then it probably is a good idea to see your psychiatrist again, particularly as you're feeling so low in both mood and energy.
I'm sure many people on this forum have, at one point, stopped taking their medication for whatever reason. Sometimes people have a positive experience and do well without, but from what I see, a lot of the time people find that several months after they've stopped taking the medication things get bad again.
Whether you decide to go back on the medication or not, I hope you start to feel better soon. x
 
Agama

Agama

Well-known member
Joined
Aug 18, 2014
Messages
62
Location
West Midlands
U are right .thank u. I will keep an eye on my mood. Hope u looking after yourself too xx
 
Top